On aggregate Farrell efficiencies

Färe, Rolf and Zelenyuk, Valentin (2003) On aggregate Farrell efficiencies. European Journal of Operational Research, 146 3: 615-620. doi:10.1016/S0377-2217(02)00259-X

Author Färe, Rolf
Zelenyuk, Valentin
Title On aggregate Farrell efficiencies
Journal name European Journal of Operational Research   Check publisher's open access policy
ISSN 0377-2217
Publication date 2003-05-01
Sub-type Article (original research)
DOI 10.1016/S0377-2217(02)00259-X
Open Access Status Not Open Access
Volume 146
Issue 3
Start page 615
End page 620
Total pages 6
Place of publication Amsterdam, The Netherlands
Publisher Elsevier BV
Language eng
Abstract In this paper we establish the fact that an industry maximal revenue is the sum of its firms’ maximal revenues. This fact enables us to discover conditions for aggregation of Farrell efficiencies.
Keyword Aggregation
Distance function
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Economics Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 70 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 83 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 02 Oct 2015, 04:10:12 EST by Mary-Anne Marrington on behalf of School of Economics